MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - NIM FLEX¿; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - NIM FLEX¿; STIMULATOR, NERVE
Model Number 8229975
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter: the report indicates that a pharmacist at the facility reported the issue; however, their name has not been obtainable.The sales rep who reported the issue will be used for the initial reporter.Number 510k: device not marketed in the us; similar device available.Product evaluation: analysis results are not available; the device was discarded by the user facility.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The pharmacist from the facility reported that ¿when they tried to take out the [nim flex emg] tube the balloon did not deflate; they had to force the extraction.¿ the tube and cuff were checked for patency prior to intubation, and worked as expected.There was no patient injury.
 
Additional Manufacturer Narrative
Corrected information: no eval explain code.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - NIM FLEX¿
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr north
jacksonville FL 32216
MDR Report Key6619478
Report Number1045254-2017-00176
Device Sequence Number18835291
Product Code ETN
UDI-Device Identifier20643169358816
UDI-Public20643169358816
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2019
Device Model Number8229975
Device Catalogue Number8229975
Device Lot Number0210122534
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer05/12/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1